RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 27, Number 1, Pages 24–37 (Mi tmf3301)  

Renormalized feynman amplitudes for fields with fixed masses

I. Yu. Chudinovich, V. A. Shcherbina


Abstract: One of the ways of regularizing causal functions in field theory is to add an imaginary quantity to the squares of the masses of the corresponding fields. We consider the question of the existence of a limit of the renormalized Feynman amplitudes on the transition to the true masses of the fields. Existence of this limit is proved both for theories with nonzero masses and for a large class of renormalized amplitudes in theories with zero masses.

Full text: PDF file (1471 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 27:1, 307–315

Bibliographic databases:

Received: 14.07.1975

Citation: I. Yu. Chudinovich, V. A. Shcherbina, “Renormalized feynman amplitudes for fields with fixed masses”, TMF, 27:1 (1976), 24–37; Theoret. and Math. Phys., 27:1 (1976), 307–315

Citation in format AMSBIB
\Bibitem{ChuShc76}
\by I.~Yu.~Chudinovich, V.~A.~Shcherbina
\paper Renormalized feynman amplitudes for fields with fixed masses
\jour TMF
\yr 1976
\vol 27
\issue 1
\pages 24--37
\mathnet{http://mi.mathnet.ru/tmf3301}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=449288}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 27
\issue 1
\pages 307--315
\crossref{https://doi.org/10.1007/BF01036546}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3301
  • http://mi.mathnet.ru/eng/tmf/v27/i1/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:159
    Full text:68
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021